# SDR DLM88954760

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: SS092200017023
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE LANDING GEAR WARNING HORN CAME ON (UNTIL IT WAS RAISED).  WHEN GEAR HANDLE WAS RAISED, THE RED LIGHT STAYED ON AND THE GEAR DOOR LIGHT WENT OUT.  CYCLED THE LANDING GEAR AND GOT 3 DOWN AND LOCKED (NORMAL INDICATIONS).  WHEN GEAR WAS RAISED AGAIN, THE RED WARNING LIGHT REMAINED LIT.  REPLACED SWITCH S-320, SYSTEM CKS NORMAL PER M/M.
